Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Stomach along with back pain. Why am I stressed? Is it due to unprotected sex?

Hi there, My lower right side of my stomache has been hurting along with my back . I have been feeling really stressed and tired lately ... Could these be symptoms of stress ? Or is there a possible chance I could be pregnant due to the fact that I had unprotected sex two weeks ago but did take a day after pill and a few days later my period(at least I hope it was my period) came and lasted about 4 days . I am 19 years old by the way .
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
yes,it can be due to the periods,stress or shouldnot be taking chances.
please go for a urine pregnancy test at home--urine pregnancy kits are available over the counter in the pharma stores.
also,get an ultrasound abdomen and pelvis. you can use pain-killers. and the next time , see to it that condoms are used during sex. you need more sexual awareness.
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor